Previous |  Up |  Next


Title: Об одном свойстве фигурных чисел (Russian)
Title: A property of figurate numbers (English)
Author: Mikhailov, I. I.
Language: Russian
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 33
Issue: 3
Year: 1983
Pages: 303-306
Category: math
MSC: 11B39
MSC: 11D09
idZBL: Zbl 0519.10013
idMR: MR713953
Date available: 2009-09-25T09:31:41Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] SIERPIŃSKI W.: Elementary theory of numbers.PWN, Warszawa 1964. Zbl 0122.04402, MR 0175840
Reference: [2] СЕРПИНСКИЙ В.: О решении уравнений в целых числах.Москва 1961. Zbl 1225.94009


Files Size Format View
MathSlov_33-1983-3_7.pdf 454.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo